MathSciNet Relay Station
MathSciNet bibliographic data
MR1295465 57M25 (81T18 81T40)
Bott, Raoul; Taubes, Clifford On the self-linking of knots. Topology and physics. J. Math. Phys. 35 (1994), no. 10, 5247–5287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement